Ask an expert
Question

28 Mar 2007

IUD & The Pill
Hello,

I would just like to know if there would be any side effects if i took Melodene while on the Copper T?

Im getting married at the end of April and my Gynea suggested that i get Melodene and take it for two months. Who this also have an effect on my skin.

Your advice will be greatly appreciated.
Thanks
Answer 381 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The Pill can have side effects and these vary from person to person. Have a look under Contarception on this site for possible side effects of the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17836 votes
Vote